# SDR ASAA12511036

- Difficulty date: February 2, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 15 hours, 14 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Lanyard
- Part number: PLT1MXMR
- Condition: Out Of Position
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SUPPLY DUCT UNABLE TO CONTROL IN AUTO.  "DID NOT" ADJUST CONTROLLER SPIKED TO 60 DEG C.  RAN PACKS AND VERIFIED TEMP CONTROL ISSUES W/ FWD CABIN TEMP.  FOUND NO AIRFLOW INTO FWD CABIN SENSOR AIR INLET GRILLE AND NO SOUND FROM FAN.  LOWERED ROW 1 DEF PSU AND VISUALLY INSPECTED FWD CABIN TEMP SENSOR FAN AND FOUND FWD CABIN TEMP SENSOR PANEL SAFETY LANYARD INTERMITTENTLY TOUCHING FAN BLADES STOPPING FAN AND NO AIR FLOW ACROSS CABIN SENSORS.  UPON MOVING SAFETY LANYARD FAN FREELY RAN NORMAL.  REPOSITIONED LANYARD AWAY FROM FAN.  RAN PACKS W/DIFFERENT TEMP SETTINGS, OPS NML.  TEMP CNTLRS BITE TEST AND CABIN TEMP CNTL AND IND OPERATIONAL TEST NML REF. 21 61 00.
